Dr Kees van Schaik - publications


List of publications


  • Van Schaik, K., Ferreiro-Castilla, A., & van Schaik, K. (2015). Applying the Wiener-Hopf Monte Carlo simulation technique for Lévy processes to path functionals. Journal of Applied Probability, 52(1), 129-148. DOI: 10.1239/jap/1429282611. Publication link: 20313acb-66cd-403c-9c32-d22ae49b252a
  • Van Schaik, K., Kleinert, F., & van Schaik, K. (2015). A variation of the Canadisation algorithm for the pricing of American options driven by Lévy processes. Stochastic Processes and their Applications, 125(8), 3234-3254. DOI: 10.1016/j.spa.2015.03.003 . Publication link: 97a0acef-0c61-4b4e-86ba-96062e4cdf9f




  • Griffin, P. S., Maller, R. A., & Schaik, K. V. (2012). Asymptotic distributions of the overshoot and undershoots for the Lévy insurance risk process in the Cramér and convolution equivalent cases. Insurance: Mathematics and Economics, 51(2), 382-392. DOI: 10.1016/j.insmatheco.2012.06.005. Publication link: a939fe63-094a-494a-9af3-679ca427e88a


  • Baurdoux, E. J., & Van Schaik, K. (2011). Further calculations for the McKean stochastic game for a spectrally negative LéVy process: From a point to an interval. Journal of Applied Probability, 48(1), 200-216. DOI: 10.1239/jap/1300198145. Publication link: 1dc65a2f-28be-4172-ab06-5bf37e012ba5
  • Kuznetsov, A., Kyprianou, A. E., Pardo, J. C., & Van Schaik, K. (2011). A Wiener-Hopf Monte Carlo simulation technique for Lévy processes. Annals of Applied Probability, 21(6), 2171-2190. DOI: 10.1214/10-AAP746. Publication link: a205bc2d-ea64-4f8f-aa55-bf8e2ef5fceb


Personal details | Research | Publications | Teaching

▲ Up to the top